# SDR 08FDEA03310

- Difficulty date: August 7, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 38,973 hours, 19,924 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO 6-5750-7-5000 PT 4 "WINGS - INBD FLAP, REPLACEMENT NOSE RIB 7 RT", STEP 10;  THE ACCESS HOLE HAS BEEN PREVIOUSLY CUT AND IS 0.500" TOO LARGE.  OMITTED FASTENERS AT EXTENDED CUT OUT; INSTALLED OVERSIZED FASTENERS AND PERFORMED SPAR REPAIR IAW EA 6-5750-117001.
